Surfaces in G(1,5) with one apparent double point

Authors

  • José Carlos Sierra

DOI:

https://doi.org/10.7146/math.scand.a-14952

Abstract

In this work we characterize the smooth surfaces that can be embedded in the Grassmannian of lines G(1,5) with one apparent double point, i.e., such that the general linear projection to G(1,3) produces just one double point. The result is that such a surface must be either a rational scroll of degree 4 or 5 or a Del Pezzo surface of degree 6 or 7.

Downloads

Published

2005-06-01

How to Cite

Sierra, J. C. (2005). Surfaces in G(1,5) with one apparent double point. MATHEMATICA SCANDINAVICA, 96(2), 190–202. https://doi.org/10.7146/math.scand.a-14952

Issue

Section

Articles